Journal article
One-sided incompressible surfaces in Seifert fibered spaces
Topology and its applications, Vol.23(2), pp.103-116
1986
DOI: 10.1016/0166-8641(86)90032-5
Abstract
The author proves a structure theorem for one-sided incompressible surfaces in Seifert fibered spaces, and studies the isotopy problem for a class of surfaces (called pseudovertical surfaces) that are supplied by the structure theorem. He then uses the structure theorem to solve the existence and homeomorphism problem for one-sided incompressible surfaces in circle bundles over a closed orientable surface.
Details
- Title: Subtitle
- One-sided incompressible surfaces in Seifert fibered spaces
- Creators
- Charles Frohman - Department of Mathematics, University of California, Santa Barbara, CA 93106, USA
- Resource Type
- Journal article
- Publication Details
- Topology and its applications, Vol.23(2), pp.103-116
- DOI
- 10.1016/0166-8641(86)90032-5
- ISSN
- 0166-8641
- eISSN
- 1879-3207
- Publisher
- Elsevier B.V
- Language
- English
- Date published
- 1986
- Academic Unit
- Mathematics
- Record Identifier
- 9983985880302771
Metrics
22 Record Views